MathSciNet Relay Station
MathSciNet bibliographic data
MR1760626 03C64 (32S60 58A35)
Lion, Jean-Marie; Speissegger, Patrick Analytic stratification in the Pfaffian closure of an o-minimal structure. Duke Math. J. 103 (2000), no. 2, 215–231.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement